|Vomiting after eatting
Sep 3, 2005
Hello, I am a 23 yo male with a viral load of 52 and a T-cell count of 34. I currently am doing chemotherapy for Kaposi's Sarcoma and was treated for pcp in the past. I am currently taking sustiva, truvada, pepcid, celexa, provigil, and bactrim. My current chemotherapy treament is taxol, changed from doxil. My question is I have a cough that is accompanied by vomiting. This isn't from the chemo, as this still happens long after a chemo treatment. I don't feel nauseous I just vomit. It is worse in the morning but can happen any time of the day. It is really affecting my quality of life because who wants to go out in public and throw up. Like I said I feel fine, and rarely feel sick. I was just wondering your thoughts. thanks so much
| Response from Dr. Henry
Provigil and tenofovir (part of your Truvada) can cause nausea as can a range of stomach and central nervous system problems. An evaluation by your HIV specialist (history, physical, review of drugs, laboratory studies) is key to sort out what could be causing your nausea. There are a number of medications are often useful to decrease nausea (such as Reglan, Compazine, Tigan, Marinol, Zofran and others). KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Can AIDS Be Transmitted Through Sucking Penis?
- Can I Get HIV From Insertive Anal Sex Without Condom?
- Can You Catch AIDS From Eating Food Made By Someone With HIV?
- Chances Of Getting HIV From Fingering
- Chances Of Getting HIV From Mutual Masturbation
- Do People Catch HIV From Drinking Water?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.